MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; GOWN,SIRUS,POLYRNF,BRTHSLV,XLN/XXL,18/CS

MEDLINE INDUSTRIES, LP; GOWN,SIRUS,POLYRNF,BRTHSLV,XLN/XXL,18/CS
Catalog Number DYNJP2229S
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Rash (2033)
Date of Event 12/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, the surgeon developed a "rash" that is "aggravated by repeated exposure" to the gowns that began on (b)(6) 2024, and it "appears to relate to the cuff".
 
Additional Manufacturer Narrative
According to the customer, the surgeon developed a "rash" that is "aggravated by repeated exposure" to the gowns that began on (b)(6) 2024, and it "appears to relate to the cuff".The customer reported "medical intervention was necessary to treat the skin rash", and the surgeon is consulting a dermatologist.The customer reported the "skin condition resolves within 1 week of not doing surgery".The customer did not report any serious injury related to the reported event.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.Reported lot numbers: 11021100147, 20824080014k, 20824100035k.Manufacturing dates related to the reported lot numbers: oct-21, aug-24, and oct-24.
 
Additional Manufacturer Narrative
Update to a1: patient identifier.Update to d2a: common device name.Update to d4: catalog number.Update to d4: primary unique device identifier (udi) number.In addition, medline would like to correct the lot numbers and associated manufacturing dates.Please see the corrections below: lot number: 20824100075k: manufacturing date: 10/2024.Lot number: 31124040100e: manufacturing date: 04/2024.

Common Device Name
GOWN,SIRUS,POLYRNF,BRTHSLV,XLN/XXL,18/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key21979148
Report Number1417592-2025-00214
Device Sequence Number8899146
Product Code FYA
UDI-Device Identifier10884389103272
UDI-Public10884389103272
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJP2229S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexMale
Patient Weight90 KG